# SDR HEEA108173

- Difficulty date: February 18, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 10,220 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 209062502101
- Part serial: 5100717
- Condition: Failed
- Location: Nr 2 Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETION OF THE BEFORE LANDING CHECK LIST NOTICED NR 2 ENGINE OIL TEMPERATURE AT 135 FT - 140 FT.  MAINTENANCE FOUND THE NR 2 OIL COOLER BLOWER FAILED.  REPLACED BLOWER.
